Translator Disclaimer
August, 2020 Upper Semicontinuity of Random Attractor for a Kirchhoff Type Suspension Bridge Equation with Strong Damping and White Noise
Ling Xu, Qiaozhen Ma
Taiwanese J. Math. 24(4): 911-935 (August, 2020). DOI: 10.11650/tjm/190708

Abstract

This paper is devoted to the well-posedness and long-time behavior of a stochastic Kirchhoff type suspension bridge equation with strong damping. The existence of the random attractor for a Kirchhoff type suspension bridge equation with white noise is established. Moreover, the upper semicontinuity of random attractors is also provided when the coefficient of random term approaches zero.

Citation

Download Citation

Ling Xu. Qiaozhen Ma. "Upper Semicontinuity of Random Attractor for a Kirchhoff Type Suspension Bridge Equation with Strong Damping and White Noise." Taiwanese J. Math. 24 (4) 911 - 935, August, 2020. https://doi.org/10.11650/tjm/190708

Information

Received: 5 February 2019; Revised: 17 July 2019; Accepted: 28 July 2019; Published: August, 2020
First available in Project Euclid: 9 August 2019

MathSciNet: MR4124551
Digital Object Identifier: 10.11650/tjm/190708

Subjects:
Primary: 35B40, 35Q35, 60H15

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top